# SDR UPS00232745

- Difficulty date: May 24, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 50,185 hours, 38,398 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK FOUND AT I/B RIB NR 5 SLAT.  CRACK STOP DRILLED IAW 51-10-01, REPAIR CARRIED OUT IAW SRM 57-50-0 3 FIG 9.
